Open Access
Translator Disclaimer
July 2014 Simple ribbon moves for links
Kazuaki Kobayashi, Tetsuo Shibuya, Tatsuya Tsukamoto
Osaka J. Math. 51(3): 545-573 (July 2014).

Abstract

We introduce and study local moves for links, called simple ribbon moves. We also introduce a complexity of links, called the $h$-complexity, which coincides with the genus in the case of knots, and we show that simple ribbon moves never reduce the $h$-complexities of links.

Citation

Download Citation

Kazuaki Kobayashi. Tetsuo Shibuya. Tatsuya Tsukamoto. "Simple ribbon moves for links." Osaka J. Math. 51 (3) 545 - 573, July 2014.

Information

Published: July 2014
First available in Project Euclid: 23 October 2014

zbMATH: 1322.57009
MathSciNet: MR3272604

Subjects:
Primary: 57M25

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.51 • No. 3 • July 2014
Back to Top